# SDR USAA060764

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/B FASTENER WORKING AT PSU RAIL ATTACH BRACKET RT SIDE STA 400, S-8R CRACKED.  FABRICATED FRAME DOUBLERS IAW SRM 53-10-20D.  DEFECT SIZE:  .25 INCH.
